Author pages are created from data sourced from our academic publisher partnerships and public sources.
Cap polyposis occurring in the postoperative course of pelvic surgery.
The case is reported of a 42 year old woman who presented with the characteristic clinical, sigmoidoscopic, and histological features of cap polyposis occurring in the postoperative course of pelvic… Expand
Treatment of acute hepatitis C with interferon α‐2b: early initiation of treatment is the most effective predictive factor of sustained viral response
- J. Delwaide, N. Bourgeois, +12 authors H. Van Vlierberghe
- Alimentary pharmacology & therapeutics
- 1 July 2004
Aim : To evaluate the efficacy of early interferon α‐2b in non‐post‐transfusion acute hepatitis C virus: a prospective study with historical comparison.
Treatment of acute hepatitis C with interferon alpha 2b prevents chronicity.
Bilateral Transient Visual Obscurations with Headaches during Alpha-II Interferon Therapy: A Case Report
- M. Detry-Morel, A. Boschi, M. Géhénot, A. Geubel
- European journal of ophthalmology
- 1 October 1995
A 40 year-old woman receiving alpha interferon therapy for chronic active hepatitis C presented transient bilateral visual obscurations with associated visual field defects and headaches, with… Expand
Subfulminant hepatitis requiring liver transplantation after benzarone administration.
Transient blurred vision after interferon for chronic hepatitis C
Immunosuppressive therapy in inflammatory bowel disease.
Cappolyposis occurringinthepostoperative courseofpelvic surgery
The caseisreported ofa 42yearold woman whopresented withthecharacteristic clinical, sigmoidoscopic, and histological features of cap polyposis occurring in thepostoperative course ofpelvic surgery.… Expand
Septicémie avec infection du liquide d'ascite à
Summary Corynebacterium diphtheriae is well known as etiologic agent of the diphtheritic pharyngitis, but less in systemic infections and endocarditis. Generally, Corynebacterium is only considered… Expand
Fenoterol-induced hepatitis in a pregnant woman: a case report.
- P. Fontaine, M. Géhénot, P. Goffin, Y. Horsmans
- American journal of obstetrics and gynecology
- 1 May 1996
The case of a pregnant woman in whom hepatitis developed after administration of high-dose fenoterol during the third trimester of a second pregnancy is described.